Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to: ``Differential identities in prime rings with involution'' [Trans. Amer. Math. Soc. 291 (1985), no. 2, 765-787; MR0800262 (87f:16013)]


Author: Charles Lanski
Journal: Trans. Amer. Math. Soc. 309 (1988), 857-859
MSC: Primary 16A12; Secondary 16A28, 16A38, 16A48, 16A72
Original Article: Trans. Amer. Math. Soc. 291 (1985), 765-787.
MathSciNet review: 929671
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A12, 16A28, 16A38, 16A48, 16A72

Retrieve articles in all journals with MSC: 16A12, 16A28, 16A38, 16A48, 16A72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0929671-7
PII: S 0002-9947(1988)0929671-7
Article copyright: © Copyright 1988 American Mathematical Society